BibTeX record journals/tcs/DukesFMV08

download as .bib file

@article{DBLP:journals/tcs/DukesFMV08,
  author    = {W. M. B. Dukes and
               M. F. Flanagan and
               Toufik Mansour and
               Vincent Vajnovszki},
  title     = {Combinatorial Gray codes for classes of pattern avoiding permutations},
  journal   = {Theor. Comput. Sci.},
  volume    = {396},
  number    = {1-3},
  pages     = {35--49},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.tcs.2007.12.002},
  doi       = {10.1016/j.tcs.2007.12.002},
  timestamp = {Fri, 11 Jul 2008 14:35:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/DukesFMV08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}